# SDR ASOA2015042412646

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,612 hours, 24,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD, PANEL MOUNT ISOLATORS, 4, ARE CRACKED AT: LBL 27 BOTTOM, RBL 27 BOTTOM AND RBL 43 1ST AND 3RD FROM BOTTOM.  IN ADDITION FOUND 6 MORE ISOLATORS CRACKED. R & R 10 ISOLATORS IAW SRM 51-42-10.
